# SDR IPXA2017071719403

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,726 hours, 16,117 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: L/E
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE DISPLAYED WITH THE FLAP LEVER IN 1 BOTH FLAP POINTERS INDICATE 1/2 FLAP EXTEND SPEED WAS APPROX 237 FOR SELECTION FROM UP TO 1 POSITION.  EMERGENCY DECLARED.  OPS SYSTEM IAW FIM 27-81-00-815-803, PERFORMED PLAPS TO 1 TO 25 AND BACK TO 0 4 TIMES WITH NO FAULTS.
